Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

getting paranoid

Posted by on Dec. 9, 2010 at 2:25 AM
  • 10 Replies
So last wk i went into the hospital w chest pains n shortness of breath. Said i pulled a muscle n sent me home. Next day i had a sore, swollen, red bump in my bikini line. I popped it n drained pus/blood out of it. Let it go for a few days then went to the hospital. They cut it open, drained it n stuffed it w gauze. N they told me I may have MRSA n gave me meds in case I do n some if i dont.

My period started the same day. But I'm getting paranoid. Since I started the meds I have been sick w periods of nausea. N when I feel nausious the thought or smell of food makes me sick and have thrown up twice. Even though i got my period n im on the pill. Im starting to worry i could be prego n not side afffects from the meds. I have a 4 month old..... so is not n option!!

Anyone else have side affects severe like is w antibiotics?? Think prego is a possibility?? I'm sick of feeling like shit.
 



Isaiah Hunter Moreno  Born 8/10/10  8lbs 11oz  20 3/4in
by on Dec. 9, 2010 at 2:25 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
TexasWife
by on Dec. 9, 2010 at 2:33 AM

I think antibiotics can mess with birth control pills. I don't know anything past that. That would scare me though with the whole pooping blood and pus.

hellenak
by on Dec. 9, 2010 at 3:27 AM
Lol I'm not POOPING blood n pus. Lol I POPPED the bump n blood n pus came out. Its like a boil... or MRSA
TexasWife
by on Dec. 9, 2010 at 3:28 AM

ok. I am to tired. I guess. Sorry.

Lucky2BaMomof2
by Bronze Member on Dec. 9, 2010 at 3:36 AM

antibiotics DO counter the birthcontrol pills. . . . so be careful. .. .

and YES i have had those crazy symptoms when taking antibiotics. ..   and some pain meds too.. .

babie113
by on Dec. 9, 2010 at 3:39 AM

i would say your not pregnant .yes some antibiotics do mess with the pill but not all of them .and since you got af its very very unlikely your pregnant . and yes antibiotics can make you have symptoms like sickness nausea .

Izaclilsunshine
by on Dec. 9, 2010 at 3:45 AM

 if you dont eat or drink lots of water while on antibiotics it can and will make you feel like shit and make sure you dont lay down for about an hour after you take them to it happens evry time with me and thats what my doc told me to do if it dosent help i would call your famly doctor not go to the hospital they really take the time to find evrything out and send you on your way with little to know so you never know you might be misdiagnosed sorry i really spelled that wrong well good luck and i really home you get to feeling better soon i know its not fun being sick and a mommy

have a good night

cmiller83
by on Dec. 9, 2010 at 4:03 AM
If u have Mrsa then they probably didnt give u some standard antibiotic, it's probably pretty strong so I'm assuming those side effects can be normal..call your dr!
Posted on CafeMom Mobile
hellenak
by on Dec. 9, 2010 at 8:56 AM
Those r listed as side effects. I just never had side effects like this. But i didn't think how strong it could be for MRSA. Funny thing is ur NOT supposed to eat w one of them. But ive had to bc I got even sicker.
Thanx ladies!!
hmcn
by on Dec. 9, 2010 at 9:44 AM

 I was always told that antibotics can mess up your BC. It makes the BC not work. I would take a test to be on the safe side. Feel better soon. hugs

hellenak
by on Dec. 9, 2010 at 3:51 PM
I know it reduces the effects. Weve had no sex while on the meds. If I was prego and showing symptoms, it would have happened a month or so ago. lol but i called the e.r n they said some patients get that severe side effects. Yuck
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)